×

Found 108 Documents (Results 1–100)

Validated numerics for equilibria of analytic vector fields: invariant manifolds and connecting orbits. (English) Zbl 1409.65109

van den Berg, Jan Bouwe (ed.) et al., Rigorous numerics in dynamics. AMS short course, Seattle, WA, USA, January 4–5, 2016. Lecture notes. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Appl. Math. 74, 27-80 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Recipes for continuation. (English) Zbl 1277.65037

Computational Science & Engineering 11. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-611972-56-6/pbk; 978-1-61197-257-3/ebook). xv, 584 p. (2013).
PDFBibTeX XMLCite
Full Text: DOI

Variational methods for the problem of Arnold diffusion. (English) Zbl 1144.37024

Craig, Walter (ed.), Hamiltonian dynamical systems and applications. Proceedings of the NATO Advanced Study Institute on Hamiltonian dynamical systems and applications, Montreal, Canada, June, 18-29, 2007. Berlin: Springer (ISBN 978-1-4020-6963-5/pbk; 978-1-4020-6962-8/hbk). NATO Science for Peace and Security Series B: Physics and Biophysics, 337-365 (2008).
MSC:  37J40 37J45 37J50
PDFBibTeX XMLCite

Lecture notes on numerical analysis of nonlinear equations. (English) Zbl 1130.65119

Krauskopf, Bernd (ed.) et al., Numerical continuation methods for dynamical systems. Path following and boundary value problems. Dordrecht: Springer (ISBN 978-1-4020-6355-8/hbk). Understanding Complex Systems, 1-49 (2007).
PDFBibTeX XMLCite

Perturbation of \(C^1\)-diffeomorphisms and generic conservative dynamics on surfaces. (English. French summary) Zbl 1161.37023

Dynamique des difféomorphismes conservatifs des surfaces. Un point de vue topologique. Paris: Société Mathématique de France (ISBN 978-2-85629-220-4/pbk). Panoramas et Synthèses 21, 1-33 (2006).
PDFBibTeX XMLCite

Towards automated chaos verification. (English) Zbl 1102.37027

Dumortier, Freddy (ed.) et al., EQUADIFF 2003. Proceedings of the international conference on differential equations, Hasselt, Belgium, July 22–26, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-169-2/hbk). 157-162 (2005).
PDFBibTeX XMLCite
Full Text: DOI

Receptive fields for generalized map pyramids: The notion of generalized orbit. (English) Zbl 1118.68730

Andres, Eric (ed.) et al., Discrete geometry for computer imagery. 12th international conference, DGCI 2005, Poitiers, France, April 13–15, 2005. Proceedings. Berlin: Springer (ISBN 3-540-25513-3/pbk). Lecture Notes in Computer Science 3429, 56-67 (2005).
MSC:  68U10 68P05
PDFBibTeX XMLCite
Full Text: DOI

Structurally stable diffeomorphisms with basis sets of codimension one. (English. Russian original) Zbl 1017.37010

Izv. Math. 66, No. 2, 223-284 (2002); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 66, No. 2, 3-66 (2002).
PDFBibTeX XMLCite
Full Text: DOI

Continuation of low-dimensional invariant subspaces in dynamical systems of large dimension. (English) Zbl 0999.65148

Fiedler, Bernold (ed.), Ergodic theory, analysis, and efficient simulation of dynamical systems. Berlin: Springer. 47-72 (2001).
PDFBibTeX XMLCite

Attractors and dynamics in partial differential equations. (English) Zbl 1004.37062

Robinson, James C. (ed.) et al., From finite to infinite dimensional dynamical systems. Proceedings of the NATO advanced study institute, Cambridge, UK, August 21-September 1, 1995. Dordrecht: Kluwer Academic Publishers. NATO Sci. Ser. II, Math. Phys. Chem. 19, 85-112 (2001).
PDFBibTeX XMLCite

Nonlinear numerics. (English) Zbl 0959.37057

Huertas, Jose L. (ed.) et al., Visions of nonlinear science in the 21st century. Festschrift dedicated to Leon O. Chua on the occasion of his 60th birthday. Lectures presented at the workshop, Sevilla, Spain, June 26, 1996. Singapore: World Scientific. World Sci. Ser. Nonlinear Sci., Ser. A. 26, 373-405 (1999).
Reviewer: V.P.Kostov (Nice)
MSC:  37M20 65P30
PDFBibTeX XMLCite

Some recent results on heteroclinic and other connecting orbits of Hamiltonian systems. (English) Zbl 0789.58040

Girardi, M. (ed.) et al., Progress in variational methods in Hamiltonian systems and elliptic equations. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 243, 157-168 (1992).
MSC:  37J99 58E05 34C37
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software